# SDR FDEA202212212981

- Difficulty date: December 21, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H48X144
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR PANEL 291DF HAS DAMAGED/CORRODED INSERTS AFTER CLEANING FOUND PANEL DELAMINATED. FABRICATED NEW PANEL REF FEDEX DWG SRZ-  25-005
